Skip to main content
Log in

Enlacements d'intervalles et représentation de Gassner

  • Published:
Commentarii Mathematici Helvetici

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.


  • [B]Birman, J. S., “Braids, links, and mapping class groups”, Ann. Math. Studies76, Princeton University Press 1974.

  • [Br]Brown, K. S., “Cohomology of groups”, Graduate Texts in Math.87, Springer 1982.

  • [L]Levine, J.,Link concordance and algebraic closure II, Invent. Math.,96 (1989), 236–255

    Article  Google Scholar 

  • [HS]Hilton, P. J., Stammbach, U., “A course in homological algebra”, Graduate Texts in Math.4, Springer 1971.

  • [LD]Le Dimet, J. Y.,Cobordisme d'enlacements de disques, Mem. Soc. Math. France32 (1982).

  • [V]Vogel, P.,On the obstruction group in homology surgery, I.H.E.S., Publications Math.55 (1982), 165–206.

    Google Scholar 

Download references

Author information

Authors and Affiliations


Rights and permissions

Reprints and permissions

About this article

Cite this article

Le Dimet, J.Y. Enlacements d'intervalles et représentation de Gassner. Commentarii Mathematici Helvetici 67, 306–315 (1992).

Download citation

  • Received:

  • Issue Date:

  • DOI: